# SDR AUS20010684

- Difficulty date: May 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Amtr MK1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INTERNAL DELAMINATION OF WING/FUEL TANK. SEVERE FUEL LEAKAGE. THE AIRCRAFT IS A HOMEBUILT AND IT IS SUSPECTED THAT INCORRECTTECHNIQUES WERE USED IN THE CONSTRUCTION.
